- October 27, 2013 at 12:05 pm #111997
nickgMemberTopics: 2Replies: 0
I’m having a little trouble with the diet at the moment and was honestly I’m a bit lost as to what I should be expecting and what I should be doing.
Currently I’ve been on Able’s strict diet for just over 8 weeks and honestly I feel like death. I’m having a lot of trouble learning and remembering things. I cant stop farting and it smells terrible. And I’ve had a few bouts of diarrhea, I’m hoping that I’m done with that… And sometimes I’m also having a lot of difficulty sleeping. I’ve also started get head & muscle aches but I’m not sure if this is a side effect of stopping gym.
Basically I’m having all my old symptoms but even worse. I’m aware that die-off might be occurring around now but is this normal? I’m reasonably sure that my diet is pretty good.
Any help would be greatly appreciated, I have my uni exams in just over a week and I’m not sure if I’ll be able to pass, feeling like this 🙁
My current diet:
Supplements 1 & 2
Bob’s Red Mill Organic Whole Grain Creamy Buckwheat Porridge, 3 spoons of commercial yogurt (4g sugar per 100g)
1 Hour after Breakfast:
1 Probiotic (25 billion bacteria with only 3 strains)
1 a Broccoli, 1/2 a Cauliflower, 4 Asparagus shoots
Supplements 1 & 2
Eggs / Fish / Chicken, Spinach, Combination of Broccoli, Cauliflower, Bell peppers or Asparagus. Usually with ginger, garlic or lemon.
Supplements 1: (with every meal)
Spirulina, Vitamin C, Liver Cleanse (contains Milk Thistle), Vitamin D3, Molybdenum, Zinc
Supplements 2: (twice daily)
Wild Krill Oil, Lipoec Acid, CoQ10, Magnesium, Vitamin EOctober 27, 2013 at 7:12 pm #112006
rasterParticipantTopics: 104Replies: 6821
I would cut out the spirulina which can cause diarrhea and then that should go away. I would double or triple the amount of food you eat…you need to eat quite a bit more, ideally 3-4 courses per meal.
The gas is likely related to deficiencies in stomach acid:
You could have a histamine problem and this can be reduced by avoiding foods with high histamine levels and taking supplements like vitamin C that can reduce it.
You must be logged in to reply to this topic.